Skip to Main content Skip to Navigation
Journal articles

Stochastic representation for solutions of Isaacs' type integral-partial differential equations

Abstract : n this paper we study the integral partial differential equations of Isaacs' type by zero-sum two-player stochastic differential games (SDGs) with jump-diffusion. The results of Fleming and Souganidis (1989) [9] and those of Biswas (2009) [3] are extended, we investigate a controlled stochastic system with a Brownian motion and a Poisson random measure, and with nonlinear cost functionals defined by controlled backward stochastic differential equations (BSDEs). Furthermore, unlike the two papers cited above the admissible control processes of the two players are allowed to rely on all events from the past. This quite natural generalization permits the players to consider those earlier information, and it makes more convenient to get the dynamic programming principle (DPP). However, the cost functionals are not deterministic anymore and hence also the upper and the lower value functions become a priori random fields. We use a new method to prove that, indeed, the upper and the lower value functions are deterministic. On the other hand, thanks to BSDE methods (Peng, 1997) [18] we can directly prove a DPP for the upper and the lower value functions, and also that both these functions are the unique viscosity solutions of the upper and the lower integral partial differential equations of Hamilton Jacobi Bellman Isaacs' type, respectively. Moreover, the existence of the value of the game is got in this more general setting under Isaacs' condition.
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00675842
Contributor : Marie-Annick Guillemer <>
Submitted on : Friday, March 2, 2012 - 9:55:45 AM
Last modification on : Friday, July 10, 2020 - 4:04:54 PM

Links full text

Identifiers

Citation

Rainer Buckdahn, Ying Hu, Juan Li. Stochastic representation for solutions of Isaacs' type integral-partial differential equations. Stochastic Processes and their Applications, Elsevier, 2011, 121 (12), pp.2715-2750. ⟨10.1016/j.spa.2011.07.011⟩. ⟨hal-00675842⟩

Share

Metrics

Record views

326